Telmo Peixe

Assistant Professor

ISEG - Lisbon School of Economics & Management
CEMAPRE - Centro de Matemática Aplicada à Previsão e Decisão Económica
REM - Research in Economics and Mathematics
ULisboa - Universidade de Lisboa

Rua do Quelhas 6, 1200-781 Lisboa, Portugal
Email: telmop at
Phone: (+351) 213 925 831
Office: 505, Quelhas 6 Building

I am also member of Cemapre, REM, and LxDS-Lisbon Dynamical Systems Group.

Research interests:

- Dynamical Systems,
- Hamiltonian dynamics,
- Evolutionary Game Theory/Dynamic games,
- Lotka-Volterra systems and replicator equation,
- Applications to economics and biology.

Research IDs:

- ORCID: 0000-0002-0344-5959
- ResearcherID: F-8725-2018
- Scopus Author ID: 55308107200
- Google Scholar
- ResearchGate

Research projects:

Member of the research projects
- CEMAPRE/REM – UIDB/05069/2020
- New Trens in Lyapunov Exponents FCT PTDC/MAT-PUR/29126/2017


Flows on Polytopes - Mathematica code
(with P. Duarte)

We provide here the Mathematica code we had developed to explore the dynamics of polymatrix replicators for lower dimensional polytopes.


BSc in Psychology, Universidade de Lisboa, 1999.
BSc in Mathematics, Universidade de Lisboa, 2008.
MSc in Mathematics (supervisor: Pedro Miguel Duarte), Universidade de Lisboa, 2010.
PhD in Mathematics (supervisor: Pedro Miguel Duarte), Universidade de Lisboa, 2015.


  1. Recorrências, Progressões Aritméticas e Teoria Ergódica: Teoremas de van der Warden e de Green-Tao
    (with J. Buescu)
    Revista Matemática Universitária, 48/49, 39-51, 2010.
  2. Rank of stably dissipative graphs
    i (with P. Duarte)
    Linear Algebra and Its Applications, 437, 2537-2586, 2012.
  3. Conservative and Dissipative Polymatrix Replicators
    (with H. N. Alishah, P. Duarte)
    Journal of Dynamics and Games, 2(2), 157-185, 2015.
  4. Asymptotic Poincaré Maps along the edges of Polytopes
    (with H. N. Alishah, P. Duarte)
    Nonlinearity, 33(1), 469-510, 2020.
  5. Permanence in Polymatrix Replicators
    Journal of Dynamics and Games, 8(1), 21-34, 2021.
  6. Periodic attractor in the discrete time best-response dynamics of the Rock-Paper-Scissors game
    (with J. P. Gaivão)
    Dynamic Games and Applications, 11(3), 491-511, 2021.
  7. Persistent strange attractors in 3D Polymatrix Replicators
    (with A. A. Rodrigues)
    Physica D: Nonlinear Phenomena, 438, 2022.
  8. Asymptotic Dynamics of Hamiltonian Polymatrix Replicators
    (with H. Alishah and P. Duarte)
    submitted, February, 2021.
  9. On the Roots of Underdevelopment: "Wrong Equilibrium" or "Miscoordination"?
    (with J. P. Pontes)
    submitted, July, 2021.
  10. Stability of heteroclinic cycles: a new approach
    (with A. A. Rodrigues)
    submitted, April, 2022.

Monographs and other works:

  1. Sistemas Lotka-Volterra dissipativos (in portuguese)
    MSc thesis, University of Lisboa, 2010.
  2. Lotka-Volterra systems and Polymatrix Replicators
    PhD thesis, University of Lisboa, 2015.
  3. Observar Golfinhos... Com Trigonometria
    (with P. Duarte, T. Caissotti)
    Gazeta de Matemática, 169, 16-22, 2013.
  4. Evaluating the effect of measurement error in pairs of 3D bearings in point transect sampling estimates of density
    (with T. A. Marques, P. Duarte, D. Moretti, L. Thomas)
    CREEM Technical Report, no.1, University of St Andrews, 2018.
  5. 2017/2018 Lecture notes of Matemática I (in portuguese) for the undergraduates in Economics, in Management, and in Finance.

Communications in Conferences:


Events organization:


Scholarships and awards: